The authors of this paper do not have any commercial associations that might pose a conflict of interest in connection with this manuscript.
Linear and nonlinear methods for analyses of cardiovascular variability in bipolar disorders
Article first published online: 16 OCT 2006
Volume 8, Issue 5p1, pages 441–452, October 2006
How to Cite
Voss, A., Baier, V., Schulz, S. and Bar, K. (2006), Linear and nonlinear methods for analyses of cardiovascular variability in bipolar disorders. Bipolar Disorders, 8: 441–452. doi: 10.1111/j.1399-5618.2006.00364.x
- Issue published online: 16 OCT 2006
- Article first published online: 16 OCT 2006
- Received 28 February 2005, revised and accepted for publication 21 April 2006
Options for accessing this content:
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!